Carleson embeddings and some classes of operators on weighted Bergman spaces

Constantin, Olivia (2010) Carleson embeddings and some classes of operators on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 365 (2). pp. 668-682. ISSN 0022-247X. (The full text of this publication is not available from this repository)

This is the latest version of this item.

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/http://dx.doi.org/10.1016/j.jmaa...

Abstract

We prove Carleson-type embedding theorems for weighted Bergman spaces with Békollé weights. We use this to study properties of Toeplitz-type operators, integration operators and composition operators acting on such spaces. In particular, we investigate the membership of these operators to Schatten class ideals.

Item Type: Article
Uncontrolled keywords: Carleson measures; Composition operators; Toeplitz operators; Weighted Bergman spaces
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 05 Oct 2012 10:52
Last Modified: 25 Jan 2013 15:25
Resource URI: http://kar.kent.ac.uk/id/eprint/31287 (The current URI for this page, for reference purposes)

Available versions of this item

  • Carleson embeddings and some classes of operators on weighted Bergman spaces. (deposited 05 Oct 2012 10:52) [Currently Displayed]
  • Depositors only (login required):